# SDR SWAA2025060366062

- Difficulty date: April 30, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 57,136 hours, 34,469 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LH LOWER HORIZONTAL STABILIZER SKIN. AT STAB STA 193.90; 18' FROM FWD EDGE; .3' IN LENGTH (MARKED)<[01] REPAIRED LH LOWER HORIZONTAL STABILIZER SKIN. AT STAB STA 193.90 IAW SRM 55-10-01-2R-11 REPAIR 11; TABLE 201; TABLE 202; FIG. 204; DETAIL B AND SRM 51-40-02-0G-0.;[02] CORRECTIVE ACTION ITEM 1 VERIFIED; CARD COMPLETE.
